RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 2, Pages 18–29 (Mi timb170)  

Multilinear and power functionals and operators in the space of continuous functions

P. P. Zabreĭko

Belarusian State University, Minsk

Abstract: The article deals with multilinear and power integral operators in the space of continuous functions. It is described necessary and sufficient conditions on kernels of integral operators that guarantee the action of these operators in the space of continuous functions, their weak compactness and compactness. It is also shown that the space of these operators with the natural norm is not complete.

Full text: PDF file (175 kB)
References: PDF file   HTML file
UDC: 513.88
Received: 18.10.2012

Citation: P. P. Zabreǐko, “Multilinear and power functionals and operators in the space of continuous functions”, Tr. Inst. Mat., 20:2 (2012), 18–29

Citation in format AMSBIB
\Bibitem{Zab12}
\by P.~P.~Zabre{\v\i}ko
\paper Multilinear and power functionals and operators in the space of continuous functions
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 2
\pages 18--29
\mathnet{http://mi.mathnet.ru/timb170}


Linking options:
  • http://mi.mathnet.ru/eng/timb170
  • http://mi.mathnet.ru/eng/timb/v20/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:226
    Full text:107
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020